no more clopidogrel but on warfarin

I find this APS so confusing - Up until March on Aspirin, then due to an operation told not take, then after operation Heparin, but had mini TIA so put on Clopidogrel, and then a few weeks later Warfarin. Went to St T' first time and they said no more Clop and remain on Warfarin and start Hydroxychloroquine, also inr must be 3-4 - just wondering if anyone else has had a change in their medication like myself.

thanks

9 Replies

oldestnewest
  • Yes me!!! (hand going up) I was on Aspirin, then put on Fragmin, then put on warfarin and now back on Fragmin. Due to go to Tommies next week so who knows what will happen then LOL!

  • hi thanks for replying - what is fragmin? is there any reason why not on warfarin? its just that since being on Warfarin, feel terrible despite me conveying these feelings. Due to go to T in January.

    thanks

  • Me too - aspirin, then clopidgerol (Plavix) then both, trial of Heparin (think this is the same as fragmin, for a trial period, then warfarin. I feel fine with the warfarin unless my inr drops too low.

    Caroline

  • Another hand up here started on Asprin, moved to clopidgrel, then went to clexaine after second strokje went on warferin.

    If you are feeling unwell it could be your body getting use to the drugs or it could be an allergic reation it depends on how ill you are feeling with it may be worth giving nurse at St a call and seeing what they ssay

    paddy

  • thanks its just so confusing when one doctor says one thing and another says something else.

  • Sorry for delay in answering but forget which posts I put my four pennyworth in!

    Yes Fragmin is the (lightweight?) Heparin. Why was I put on it instead of warfarin, well because I was itching a lot on the warfarin and getting flea like bites which of course are not bites. So they felt I was allergic or very sensitive to it plus my INR was all over the place and I was having huge probs with the anticoag clinic. So all in all they felt that Fragmin would be better for the time being anyway. Apparently there are trials for a oral heparin soon so I think that it won't be long before we will pop a pill for everything!

  • thanks for your input, have been going to local haem ward for INR levels and dosing, as last week had non stop nose bleed and it was driving me mad. They want my range to be 3-4. I still experience nose bleeds and although they know, they still continue to monitor, so twice a week on attending clinics. I do not know whether I am sensitive to Warfarin, anyway hopefully things will stablise. Mind you last Friday fell down the stairs due to thinking about a million things and went to A & E and explained about Warfarin and then had x-ray - no pelvic breaks, but they said it is cracked ribs all on the left side and then have a huge bruise on the low arm. Gosh how I hurt, and then next Monday have to have an endscopy and its going to hurt lying on the left side, but I must have it done otherwise, it will be weeks before getting alternative date, they think I have another ulcer.

    Anyway its just good to see all the questions on this site and feel that not the only one!!!

  • I've had a number of strokes. They wanted to put me on Warfarin but I refused because of bleeding issues. Sometimes I have been in intensive care through collapsing,so didnt want to have maybe a fatal ahemorrhage. Now they have put me on Clopidrogel and aspirin but I'm not happy for the same reasons. They put me on it before and took me off again. Sometimes I've had heparin injections to my stomach. Heavy bruising lasted 6 weeks. I have been on Dipyridamole (Persantin) for years. I'mnot too happy about taking full strength strong statins either...

  • I started on aspirin then had to take clopigel with it, then finally after 2nd stroke on warfarin inr rage is 3 - 4 was originally 2 -3 but they increased it which i found was a lot better on the higher range.

You may also like...